# SDR R61A2021031000222

- Difficulty date: February 24, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N739YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000542
- Aircraft time: 12,443 hours, 8,250 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065644001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON CENTER FUSELAGE III FLOOR STRUCTURE, LH SHEAR SPLICE PLATE AT FR87. LH SHEAR SPLICE PLATE @ FR87 FOUND CORRODED HAS BEEN REMOVED AND REPLACED IAW EMB 175 SRM 51-42-04. A/C REMAINS IN CHECK.
